# SDR DHL2003755008

- Difficulty date: May 22, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 766001
- Part serial: NSN
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY DOOR LIGHT NOT ILLUMINATED WITH FORWARD ENTRY DOOR OPEN.  LUBED SWITCH IN DOOR JAMB.  OPS GOOD IAW M/M 52-11-01.
